English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Coherent Oscillations of a Ring of Relativistic Particles

MPS-Authors
/persons/resource/persons109423

Hofmann,  I.
Relativistic Plasmas, Max Planck Institute for Plasma Physics, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Hofmann, I. (1978). Coherent Oscillations of a Ring of Relativistic Particles. Particle Accelerators, 8, 151-160.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0028-BCE5-0
Abstract
There is no abstract available